# SDR 2A6R201304023171

- Difficulty date: April 1, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N270SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7215
- Aircraft time: 15,225 hours, 72,838 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Part number: 1172250302
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKS IN THE FORWARD BOX BEAM OF THE FUSELAGE BODY STRUCTURES' RT SIDE PANEL ASSY.  THERE ARE 2 CRACKS IN THE AFT WEB, ONE IN THE INBD WEB AND ONE IN THE ANGLE CONNECTING THE WEBS. CRACKS ARE IN THE AREA THAT MEDICAL SEAT MOUNTS ARE ATTACHED TO THE BOX BEAM. OPEN
